# SDR RAIA00411017

- Difficulty date: November 16, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145
- Aircraft serial: 145016
- Aircraft time: 7,131 hours, 6,436 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856NF
- Part serial: 188170
- Condition: Inoperative
- Location: Nr 3
- Part time: 7,131 hours, 6,436 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - PITOT 3 INOP MESSAGE.  MAINTENANCE REMOVED AND REPLACED NR 3 PITOT PROBE.
